[Gastrointestinal adverse events of immune checkpoint inhibitor therapy].
Аннотация
Immune-mediated adverse effects are becoming increasingly common due to the now widespread use of immune checkpoint inhibitor (ICI) therapies in oncology. The gastrointestinal tract and liver are among the most frequently affected sites. Common manifestations include diarrhea, enterocolitis and hepatitis, while gastritis, duodenitis, cholangitis and pancreatitis are less common. Prompt diagnostic evaluation is essential and includes exclusion of infectious causes, stage-based severity classification, endoscopic evaluation for gastrointestinal symptoms, and close laboratory monitoring for hepatic involvement. Histological confirmation should be performed in severe cases. Management follows a stepwise approach according to severity. Mild cases can be treated symptomatically, whereas moderate to severe toxicity requires corticosteroid therapy and a temporary interruption of ICI therapy. In steroid-refractory cases, early escalation to additional immunosuppressants should be considered. Since prolonged corticosteroid exposure can worsen oncological outcomes, steroid-sparing strategies are becoming increasingly important.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.